Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

Constant dark brown discharge after stopping mononessa birth control pills is due to polyp or early miscarriage?

Hello I'm 22 years old I have been on mononessa birthcontroll pills for about two years I recently stopped taking the pills its been about 3 months i hadn't tooken the pills now recently I started experiencing cramps which I thought was my period when I went to the restroom I had very bright bright red bleeding followed by a lime sized blood clot (maybe a little smaller then a lime) this bleeding was very heavy it lasted about two hours and next morning it was gone I went two more days with no sign of bleeding and now I've started experiencing a very dark brown discharge (its more black brown then it is a red brown) its been almost a week of this very light dark brown discharge, I read online that brown bleeding is a sign of old blood n should clear up soon but now going on a week with this constant discharge is making me nervous (I am also in a monogamous relationship so I'm not worried about it being a std but very worried I have a polyp or possibly a early misscarige since I wasn't using protection well being off the pill) please help me with any thing this could be!
Asked On : Sat, 30 Nov 2013
Answers:  1 Views:  43
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN 's  Response
May 2013
Hi,
Thanks for the query.
The possible causes for your bleeding are :
- After stopping the contraceptive pills, it will take some time for regularization of the hormonal levels.
And this can lead to irregular bleeding.
- As you didn't use contraceptive measures after stopping the pills, there is possibility of pregnancy also.
-Other causes of heavy bleeding are thyroid hormonal abnormalities, structural causes like polyps, fibroids etc.
For more details : http://srsree.blogspot.com/2013/12/menorrhagia-definition-causes.html

So, as the bleeding is persisting, better to consult gynecologist once and get evaluated.
By examination and ultrasound, one conclusion can be drawn regarding the cause for your problem.
And treatment can be taken accordingly.
Answered: Fri, 6 Dec 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
©2014 Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions